CSpace

Browse/Search Results:  1-10 of 23 Help

Selected(0)Clear Items/Page:    Sort:
Inverse scattering and N-triple-pole soliton and breather solutions of the focusing nonlinear Schrodinger hierarchy with nonzero boundary conditions 期刊论文
PHYSICS LETTERS A, 2021, 卷号: 407, 页码: 18
Authors:  Weng, Weifang;  Yan, Zhenya
Favorite  |  View/Download:52/0  |  Submit date:2021/10/26
Focusing NLS hierarchy  Inverse scattering  Riemann-Hilbert problem  Nonzero boundary conditions  N-triple-pole solitons and breathers  
Focusing and defocusing mKdV equations with nonzero boundary conditions: Inverse scattering transforms and soliton interactions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2020, 卷号: 410, 页码: 22
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:67/0  |  Submit date:2020/09/23
Focusing and defocusing mKdV equations  Non-zero boundary conditions  Direct and inverse scattering  Riemann-Hilbert problem  Multi-soliton solutions  Breathers  
Inverse scattering transforms and soliton solutions of focusing and defocusing nonlocal mKdV equations with non-zero boundary conditions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2020, 卷号: 402, 页码: 14
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:71/0  |  Submit date:2020/05/24
Nonlocal mKdV equation  Non-zero boundary conditions  Riemann surface  Inverse scattering transform  Matrix Riemann-Hilbert problem  Solitons  
geometricschrodingerairyflowsonkahlermanifolds 期刊论文
actamathematicasinicaenglishseries, 2013, 卷号: 29, 期号: 2, 页码: 209
Authors:  Sun Xiaowei;  Wang Youde
Favorite  |  View/Download:50/0  |  Submit date:2020/01/10
Geometric Schrodinger-Airy flows on Kahler manifolds 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2013, 卷号: 29, 期号: 2, 页码: 209-240
Authors:  Sun Xiao Wei;  Wang You De
Favorite  |  View/Download:31/0  |  Submit date:2021/01/14
GLOBAL WELL-POSEDNESS  VORTEX FILAMENT  SYMMETRIC-SPACES  MKDV EQUATIONS  AXIAL-FLOW  MAPS  SOLITON  KDV  Schrodinger-Airy flow  complex-valued mKdV equation  KdV flow  generalized Hasimoto transformation  geometric energy method  conversation laws  
Application of Symbolic Computation in Nonlinear Differential-Difference Equations 期刊论文
DISCRETE DYNAMICS IN NATURE AND SOCIETY, 2009, 页码: 8
Authors:  Xie, Fuding;  Wang, Zhen;  Ji, Min
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
Numerical solutions of a new type of fractional coupled nonlinear equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 4, 页码: 839-844
Authors:  Chen, Yong;  An, Hong-Li
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
adomian decomposition method  fractional calculus  fractional coupled equations  numerical solution  
New binary travelling-wave periodic solutions for the modified KdV equation 期刊论文
PHYSICS LETTERS A, 2008, 卷号: 372, 期号: 7, 页码: 969-977
Authors:  Yan, Zhenya
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
Rational formal solutions of differential-difference equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2007, 卷号: 33, 期号: 5, 页码: 1642-1651
Authors:  Yu Yaxuan;  Wang Qi;  Gao Caixia
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
Extended Riccati equation rational expansion method and its application to nonlinear stochastic evolution equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2006, 卷号: 45, 期号: 5, 页码: 785-789
Authors:  Wang, MJ;  Wang, Q
Favorite  |  View/Download:34/0  |  Submit date:2018/07/30
extended Riccati equation rational expansion method  nonlinear stochastic evolution equation  stochastic mKdV equation  soliton-like solutions